Advanced search
Add to list

Lie superalgebraic framework for generalization of quantum statistics

(2006) Bulgarian Journal of Physics. 33(s2). p.292-300
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Stoilova, Nedialka, and Joris Van der Jeugt. “Lie Superalgebraic Framework for Generalization of Quantum Statistics.” Bulgarian Journal of Physics, vol. 33, no. s2, 2006, pp. 292–300.
APA
Stoilova, N., & Van der Jeugt, J. (2006). Lie superalgebraic framework for generalization of quantum statistics. Bulgarian Journal of Physics, 33(s2), 292–300.
Chicago author-date
Stoilova, Nedialka, and Joris Van der Jeugt. 2006. “Lie Superalgebraic Framework for Generalization of Quantum Statistics.” Bulgarian Journal of Physics 33 (s2): 292–300.
Chicago author-date (all authors)
Stoilova, Nedialka, and Joris Van der Jeugt. 2006. “Lie Superalgebraic Framework for Generalization of Quantum Statistics.” Bulgarian Journal of Physics 33 (s2): 292–300.
Vancouver
1.
Stoilova N, Van der Jeugt J. Lie superalgebraic framework for generalization of quantum statistics. Bulgarian Journal of Physics. 2006;33(s2):292–300.
IEEE
[1]
N. Stoilova and J. Van der Jeugt, “Lie superalgebraic framework for generalization of quantum statistics,” Bulgarian Journal of Physics, vol. 33, no. s2, pp. 292–300, 2006.
@article{360819,
  author       = {{Stoilova, Nedialka and Van der Jeugt, Joris}},
  issn         = {{1310-0157}},
  journal      = {{Bulgarian Journal of Physics}},
  language     = {{und}},
  number       = {{s2}},
  pages        = {{292--300}},
  title        = {{Lie superalgebraic framework for generalization of quantum statistics}},
  volume       = {{33}},
  year         = {{2006}},
}